# SDR NACA20020056

- Difficulty date: November 4, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 33,934 hours
- Engine: Pwa R2800CB3
- Engine time: 1,720 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Condition: Making Metal
- Location: Nr 4 Engine
- Part time: 1,720 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE LOSS OF BMEP AND LOSS OF OIL QUANTITY.  REPLACED NR 4 ENGINE DUE TO HIGH METAL CONTENT FOUND IN FRONT ACCESSORY SECTION.
